# SDR DXTA200601703

- Difficulty date: November 1, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N265QS
- Make and model: Amd FALCON2000
- Aircraft serial: 165
- Aircraft time: 4,912 hours, 3,088 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR IN COCKPIT, SMELLED ELECTRICALLY FOLLOWED BY LOSS OF NR 2 FMS. LOUDER THAN NORMAL FAN TYPE SOUND IN COCKPIT.  RAN APU AND AVIONICS SYSTEM FOR ABOUT 45 MINS TO 1 HR.  NO SMELL IN COCKPIT NOTED.  1 FAN SEEMS SLIGHTLY LOUDER.  RAN WINDSHIELD HEAT FOR 5 MINS.  NO ODOR APPEARED - NO FMS FAILURE NOTED, ALL WORK IAW MM 34-60-00.
